# SDR DALA2023042803335

- Difficulty date: April 25, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 106,728 hours, 16,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1521 EMERGENCY BATTERY CHARGER M731 INOP. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY BATTERY PACK CHARGER M731 PER B767 AMM 33-51. OPS CHECKEED NORMAL. (5117196)
